Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 39, NWS Denver/Boulder, CO

May 28, 2015Arapahoe County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 28, 2015, 7:50 PM MDT for Arapahoe County, Colorado. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2015, 7:50 PM MDT (01:50 UTC)
Expired
May 28, 2015, 8:15 PM MDT
In force
25 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Arapahoe County, CO

The radar

The Denver radar (KFTG), 24 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 7:53 PM MDTHAIL 16 E Denver, CO
May 28, 7:57 PM MDTHAIL 0.882 Nw Aurora, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 1:18 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 166 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
166 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
2058 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-53 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WUUS55 KBOU 290150
SVRBOU
COC005-290215-
/O.NEW.KBOU.SV.W.0039.150529T0150Z-150529T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
750 PM MDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ARAPAHOE COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 815 PM MDT

* AT 749 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WESTERN
  AURORA...OR 6 MILES EAST OF DENVER...MOVING EAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  AURORA...ARAPAHOE PARK AND BUCKLEY AFB. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DENVER.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3965 10485 3966 10488 3967 10489 3970 10487
      3971 10487 3974 10485 3974 10455 3961 10454
TIME...MOT...LOC 0149Z 280DEG 15KT 3971 10484 

HAIL...1.00IN
WIND...<50MPH

$$

COOPER
2 follow-up statements
060 
WWUS55 KBOU 290206
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
806 PM MDT THU MAY 28 2015

COC005-290215-
/O.CON.KBOU.SV.W.0039.000000T0000Z-150529T0215Z/
ARAPAHOE CO-
806 PM MDT THU MAY 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM MDT
FOR NORTHWESTERN ARAPAHOE COUNTY...

AT 805 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHERN 
AURORA...OR 11 MILES EAST OF DENVER...MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
AURORA AND BUCKLEY AFB. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

VERY HEAVY BUT BRIEF RAINFALL IS OCCURRING WITH THIS STORM. MINOR 
STREET FLOODING WILL OCCUR. DO NOT DRIVE YOUR VEHICLE THROUGH 
FLOODED ROADWAYS.

&&

LAT...LON 3967 10479 3968 10480 3974 10480 3974 10455
      3966 10460
TIME...MOT...LOC 0205Z 268DEG 15KT 3973 10475 

HAIL...1.00IN
WIND...<50MPH

$$

BARJENBRUCH
140 
WWUS55 KBOU 290216
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
816 PM MDT THU MAY 28 2015

COC005-290225-
/O.EXP.KBOU.SV.W.0039.000000T0000Z-150529T0215Z/
ARAPAHOE CO-
816 PM MDT THU MAY 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ARAPAHOE COUNTY
HAS EXPIRED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HEAVY RAIN AND 
SMALL HAIL ALONG WITH MINOR STREET FLOODING WILL STILL OCCUR.

LAT...LON 3967 10479 3968 10480 3974 10480 3974 10455
      3966 10460
TIME...MOT...LOC 0214Z 280DEG 15KT 3973 10475 

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:34 PM MDT, 4 hours 16 minutes earlier.

Area forecast discussion, May 28, 3:34 PM MDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
334 PM MDT THU MAY 28 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 252 PM MDT THU MAY 28 2015

THERE IS PRETTY GOOD CONVECTION GOING OVER THE PLAINS RIGHT NOW.
HAIL OVER AN INCH HAS BEEN REPORTED WITH SOME OF THE CELLS. THERE
ARE BOUNDARIES ALL OVER THE PLACE. THE WATER VAPOR PICTURES ARE
SHOWING ANOTHER DECENT BATCH OF CONVECTION UPSTREAM IN EASTERN
UTAH AND WESTERN COLORADO...AGAIN ASSOCIATED WITH THE APPROACHING
TROUGH AXIS. MODELS SHOW THE WEAK UPPER TROUGH AXIS TO PUSH ACROSS
THE CWA THIS EVENING AND TONIGHT. BY FRIDAY AFTERNOON...A WEAK
UPPER RIDGE IS MOVING ACROSS COLORADO. THE FLOW ALOFT IS PRETTY
WEAK TONIGHT AND WEAK NORTHERLY ON FRIDAY. MODELS HAVE A TAD OF
WEAK UPWARD QG VERTICAL VELOCITY FOR THE NORTHEAST QUARTER OF THE
CWA TONIGHT INTO FRIDAY MORNING...THEN ALL DOWNWARD FOR ALL THE
CWA FOR THE FIRST TWO PERIODS. THE BOUNDARY LAYER FLOW IS MAINLY
NORTH AND NORTHEASTERLY TONIGHT AND FRIDAY FOR MUCH OF THE CWA.
CONCERNING MOISTURE...THERE IS A LOT TONIGHT AND FRIDAY. THE DEW
POINTS ARE IN THE MID 40S TO MID 50S F THIS EVENING...THEN MOSTLY
THE 40S F OVERNIGHT AND FRIDAY. THERE IS SOME CAPE AROUND THIS
EVENING...MOSTLY OVER THE EASTERN HALF OF THE CWA. VALUES ARE OVER
1000 J/KG OVER THE FAR EASTERN BORDER AREAS. THERE IS CAPE FOR
ALL THE CWA ON FRIDAY...BUT NOTHING OVER 1000 J/KG. IT WILL LIKELY
NOT GET VERY WARM ON FRIDAY WITH ALL THE CLOUDINESS EXPECTED.
THERE IS SOME MEASURABLE PRECIPITATION OVER ALL THE CWA MOST OF
TONIGHT AND FRIDAY TOO. THE GREATEST AMOUNTS ARE PROGGED THIS
EVENING OVER THE EASTERN CWA. WILL KEEP POPS GOING OVERNIGHT...BUT
LOW AFTER 06Z. BY LATE MORNING FRIDAY WILL GO WITH "LIKELY"S FOR
MUCH OF THE CWA. FOR TEMPERATURES...FRIDAY'S HIGHS LOOK TO BE 3-7
C COOLER THAN TODAY'S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 252 PM MDT THU MAY 28 2015

TROUGH WILL MOVE EAST OF COLORADO FRIDAY NIGHT. SOME DISAGREEMENT
ABOUT HOW FAST THE CLEARING/DRYING WILL COME. NAM CONTINUES TO BE
FASTER SUGGESTING LOTS OF CLEARING EARLY MONDAY MORNING...WHILE
THE OPERATIONAL GFS REMAINS SLOWEST/WETTEST AND STILL HAS
SIGNIFICANT RAIN IN THE FOOTHILLS FRIDAY EVENING. WILL STICK WITH
THE IDEA OF A COMPROMISE SHADED TOWARD THE DRIER SOLUTIONS...I
LEFT THE EVENING POPS AS THEY WERE BUT SPED UP THE DEPARTURE OF
THE WEATHER BY A FEW HOURS. THIS HAS ONLY MINIMAL POPS ON THE
SOUTHERN BORDER AND IN THE MOUNTAINS EARLY SATURDAY MORNING. AFTER
THAT IT WILL BE WARMING AND DRYING ALOFT AND SHOULD BE TOO STABLE
FOR MUCH AFTERNOON CONVECTION...THOUGH I DID LEAVE SOME LOW
AFTERNOON POPS IN THE MOUNTAINS. MODELS HAVE TRENDED WARMER FOR
SATURDAY WHICH FITS THE SLIGHTLY EARLIER TIMING AND MORE SUNSHINE.

FOR SUNDAY THROUGH TUESDAY A WARM DRY RIDGE WILL MOVE OVER. THERE
HAS BEEN A TREND TOWARD WARMER TEMPERATURES WHICH LOOKS ALRIGHT
THOUGH I DID HOLD BACK A FEW DEGREES DUE TO THE MOIST GROUND.
WE WILL BE NEAR 80 ON SUNDAY WHICH COULD BE THE FIRST 80 IN
MAY...THEN LOW TO MID 80S FOR MONDAY AND TUESDAY LOOK GOOD. MODELS
HAVE FLIPPED FOR THE MID TO LATE WEEK TROUGH...BUT THE CONSENSUS
IS THE SAME. SOME MODELS SHOW A WEAK LEAD TROUGH MOVING THROUGH
ABOUT WEDNESDAY WHICH WOULD BRING A LITTLE COOLING AND PERHAPS A
BIT MORE LOW LEVEL MOISTURE FOR SOME INCREASE IN THUNDERSTORM
ACTIVITY. OTHERS LACK THIS AND WOULD HAVE LITTLE CHANGE THROUGH
THE END OF THE WEEK. MAIN FEATURE IS THE UPSTREAM TROUGH WHICH
WILL KEEP A WARM AND MAINLY DRY SOUTHWEST FLOW ALOFT OVER US.
CONSENSUS FORECAST IS FINE WHICH SHOWS A LITTLE COOLING AND SLIGHT
INCREASE IN POPS STARTING WEDNESDAY...BUT PROBABLY NOT A BIG
CHANGE.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z FRIDAY LATE AFTERNOON)
ISSUED AT 252 PM MDT THU MAY 28 2015

DIA MAY NOT HAVE NORMAL DRAINAGE WINDS BY LATE EVENING TONIGHT
...OR MAYBE JUST A WEAK VERSION OF THEM. NORTH-NORTHEASTERLIES
ARE PROGGED ON FRIDAY. THERE MAY NOT BE ANY CEILING ISSUES THIS
EVENING OR OVERNIGHT...BUT THEY COULD GET DOWN TO BKN040 FROM LATE
FRIDAY MORNING THROUGH THE REST OF THE DAY.

&&

.HYDROLOGY...
ISSUED AT 252 PM MDT THU MAY 28 2015

SOME OF TODAYS THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAIN...BUT
ANY FLOODING SHOULD BE LOCALIZED. MORE WIDESPREAD RAINFALL IS
EXPECTED FRIDAY...BUT AGAIN IT SHOULD MAINLY BE LIGHT WITH A LOW
RISK OF LOCALIZED FLOODING AND LITTLE EFFECT ON THE LARGER
RIVERS. THE CACHE LA POUDRE RIVER IN GREELEY WILL REMAIN NEAR
FLOOD STAGE THIS WEEKEND...WHILE THE SOUTH PLATTE DOWNSTREAM WILL
BE SLOWLY FALLING.

BY EARLY NEXT WEEK WARM TEMPERATURES WILL LEAD TO INCREASING
SNOWMELT...LEADING TO HIGH FLOWS ON RIVERS AND STREAMS IN THE
MOUNTAINS. THIS WATER WILL PROGRESS DOWNSTREAM DURING THE NEXT
WEEK SO HIGH FLOWS WILL CONTINUE ON THE SOUTH PLATTE.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RJK
LONG TERM...GIMMESTAD
AVIATION...RJK
HYDROLOGY...GIMMESTAD/RJK
Hazardous weather outlook, May 28, 11:22 AM MDT, 8 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1122 AM MDT THU MAY 28 2015

COZ030>051-291730-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1122 AM MDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A WEATHER DISTURBANCE WILL MOVE ACROSS THE AREA THIS AFTERNOON
ALLOWING FOR ANOTHER GOOD CHANCE OF SHOWERS AND THUNDERSTORMS. A
FEW OF THE STORMS OVER THE FAR EASTERN PLAINS MAY BECOME SEVERE
WITH LARGE HAIL AND GUSTY WINDS. THE STORMS WILL BE RATHER FAST
MOVING HOWEVER A FEW SPOTS COULD STILL RECEIVE UP TO AN INCH OF
RAIN IN 30 MINUTES. OVER THE HIGHER TERRAIN AND ALONG THE URBAN
CORRIDOR THE STORMS MAY PRODUCE SMALL HAIL...GUSTY WINDS AND BRIEF
MODERATE TO HEAVY RAIN.

FOR TONIGHT THE STORMS SHOULD GRADUALLY END OVER THE PLAINS BY
EARLY EVENING HOWEVER SCATTERED SHOWERS AND A FEW THUNDERSTORMS
WILL LINGER IN THE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A COLD FRONT WILL MOVE THROUGH EARLY FRIDAY MORNING PRODUCING
UPSLOPE FLOW AND A CHANCE FOR MORE WIDESPREAD RAIN THROUGH THE DAY
INTO EARLY FRIDAY EVENING. RAINFALL AMOUNTS WILL BE IN THE
QUARTER TO HALF INCH RANGE. THE HIGHER MOUNTAINS ABOVE 10
THOUSAND FEET WILL SEE SEVERAL INCHES OF WET SNOW.

SATURDAY THROUGH TUESDAY WILL BE WARMER WITH ONLY A SLIGHT CHANCE
OF AFTERNOON AND EVENING THUNDERSTORMS. THERE MAY BE A TREND
TOWARD COOLER WEATHER WITH MORE STORMS LATER NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MIGHT BE NEEDED THIS AFTERNOON FOR
THUNDERSTORMS THAT DEVELOP OVER THE FAR EASTERN PLAINS.

RJK/GIMMESTAD

In the hours before

Local storm report, May 28, 2:24 PM MDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
224 PM MDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

KBOWEN
Special weather statement, May 28, 5:27 PM MDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
527 PM MDT THU MAY 28 2015

COZ038>040-043-290015-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-CENTRAL AND SOUTH WELD COUNTY CO-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
527 PM MDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARIMER...
NORTHWESTERN ADAMS...EASTERN BOULDER...SOUTHWESTERN WELD...
NORTHEASTERN JEFFERSON AND BROOMFIELD COUNTIES UNTIL 615 PM MDT...

AT 525 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF LOVELAND
TO BROOMFIELD...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF FORT
COLLINS TO 13 MILES NORTH OF DENVER...AND MOVING EAST AT 15 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS IN WESTMINSTER.
IN ADDITION...BRIEF MODERATE TO HEAVY RAINFALL...UP TO ONE QUARTER
INCH IN 30 MINUTES...IS ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
THORNTON...SOUTHEASTERN ARVADA...WESTMINSTER...LONGMONT...LOVELAND...
BROOMFIELD...NORTHWESTERN COMMERCE CITY...NORTHGLENN...BRIGHTON...
NORTHWESTERN WHEAT RIDGE...LAFAYETTE...LOUISVILLE...ERIE...FEDERAL
HEIGHTS...FIRESTONE...JOHNSTOWN...FREDERICK...FORT LUPTON...MILLIKEN
AND BERTHOUD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DENVER.

&&

LAT...LON 4038 10477 3986 10479 3977 10514 4044 10510
TIME...MOT...LOC 2325Z 265DEG 15KT 4037 10505 3992 10506

COOPER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 2:54 PM MDTSpecial Weather StatementBOUBoulder51 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.